# SDR DALA1159546301

- Difficulty date: October 23, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 6,334 hours, 776 cycles
- Engine: Pwa PW4056
- Engine time: 6,334 hours, 776 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Part time: 6,334 hours, 776 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: T, F, J
- Precautionary procedure: F, E, A

## Discrepancy

FLT 275 AIR RETURN.  AFTER TAKEOFF,  NR 2 ENGINE FIRE WARNING INDICATION AND IN-FLIGHT SHUTDOWN.  CREW DISCHARGED THE FIRE BOTTLE AND FIRE WAS EXTINGUISHED.  MAINTENANCE REPORTS ENGINE FAILURE WAS UNCONTAINED.  MAINTENANCE REPLACED THE NR 2 ENGINE PER AMDS 7100-9901 AND ALSO REPLACED THE NR 2 ENGINE B FIRE BOTTLE IAW AMM 26-21-03 UP TO STEP H.  COMPLETED FIRE BOTTLE TEST IAW 26-21-03 PRIOR TO ENGINE RUN.
